# SDR IPXA3M79522

- Difficulty date: July 12, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 67,891 hours, 12,914 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: ACL8510143
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT HORIZONTAL STAB INBD SLOT PANEL INBD TORQUE ROD ATTACH STIFFENER TO SPAR IS BENT.  REPAIRED IAW EA 011- 5510-01-A4799 REV I/R, EO MD115510-51594-A.
